Tyrosine kinase inhibitors (TKIs) such as Imatinib are increasingly being used to treat haematological and solid malignancies. These agents have revolutionised the treatment of chronic myeloid leukaemia in particular. Although better tolerated than most conventional chemotherapy drugs, multiple side-effects have been reported. These include facial oedema, dyspnoea, dysphagia, dysphonia, gastro-oesophageal reflux and epistaxis. In this cross-sectional study, 16 patients undergoing treatment with TKIs were examined to assess for the prevalence of laryngeal oedema as a specific side-effect. Eleven patients (68%) were reported to have varying degrees of laryngeal oedema on fibre-optic laryngoscopy (FOL). A significant correlation was noted between reflux symptoms and the presence of laryngeal oedema. One patient complained of progressive dyspnea, and FOL showed pronounced bilateral vocal fold oedema. TKI treatment was stopped and a PPI initiated that resulted in significant symptomatic and examination finding improvement. This paper advocates the routine FOL screening of patients before and during treatment with TKIs. Whilst the need for this in the absence of any airway or voice symptoms is debatable, awareness amongst the ENT community of laryngeal oedema as a potentially common side-effect of TKI therapy is undoubtedly helpful.